# SDR YENA2022041100350

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 02781
- Aircraft time: 61,747 hours, 21,501 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#438, MCO-BDL.' DIRTY SOCK SMELL ENTIRE A/C - WORSE AS YOU GO FURTHER AFT. ( APU SYSTEM ). (SUPPLEMENTAL TO FOLLOW)
